# SDR AALA201905319025

- Difficulty date: May 22, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,941 hours, 8,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: THRESHOLD AT FR 68L, STR 23 HAS 1 X .075 X .071 INCH CORRODED AREA. INSTALLED REPAIR ANGLE IAW SRM 53-41-14-300-001 REPAIR J.
